# SDR QXEA0100433

- Difficulty date: March 28, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 38,890 hours, 49,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - THE EXIT SIGN ABOVE THE FLIGHT COMPARTMENT DOOR WAS FOUND INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
